# SDR TRBA2007077

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 16,995 hours, 18,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY EXIT LIGHT OUT.  CLEANED LINE SOCKET AND OPS CHECK GOOD IAW JIC 33-50-00.
